# SDR USAAF01045

- Difficulty date: July 12, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N898US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11398
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ATL-CLT - FLT 1536 - AT FL100, THE SMOKE ALARMS BEGAN TO CHIME IN THE AFT LAVATORY.  THE CHIME STOPPED A MINUTE LATER.  NO SMOKE WAS OBSERVED.  FLIGHT LANDED IN CLT WITHOUT INCIDENT.  (M)
